Only in recent years has research addressed the links between cancer treatment and hearing loss. If you’re experiencing symptoms of hearing loss following cancer treatment, help is available.
Certain chemotherapy medications or radiation therapy can cause ototoxicity, which can manifest as temporary or permanent hearing loss in some patients. Symptoms include:
• Vertigo or feeling off-balance
• Nausea or vomiting
• Tinnitus (ringing inside your ear)
• Experiencing difficulty hearing in social situations or with background noise
If you’re experiencing any of these symptoms following cancer treatment, consult your healthcare team about your best course of action, and consider options such as hearing aids to help restore your quality of life.
Contact Shire Hearing Centres on 9544 4466 or 9520 4774 and arrange your FREE NO OBLIGATION HEARING SCREEN TEST* Or fill in your details below.
* Terms & Conditions apply.